... Muscle pain, fatigue, risk of stroke & premature death?
Is there any steroid or antibiotic injections used in the E / R that cause bad s / effects like?
- 17 Aug 2010 by Deadman1st
- 17 Aug 2010
- ischemic stroke, pain, muscle pain, fatigue, injection
Added 17 Aug 2010:
These side affects and results are permanent and have no cure or treatment according to the Dr. that injected me.
I do believe that no matter what drug we're being given all the risks you've mentioned are all a possibility. It is our job as patients to ask as many questions as we can with regard to any side effects of the meds we're being given. Don't stop asking until you're satisfied you've gotten the answer you are looking for. Nothing is ever 100% safe, Not even The ER.
I wish you luck, and hope you're not asking this question due to a mix up or drug you've been given that has caused something permanant. God Bless and have a good night. I wish you luck..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on generic Plavix now for 8 weeks due to an Ischemic Stroke. I feel absolutely drugged,?
Posted 18 Mar 2013 • 3 answers
Posted 20 Aug 2013 • 1 answer
Posted 14 Aug 2014 • 3 answers
Posted 5 Feb 2016 • 0 answers
Posted 21 Aug 2016 • 0 answers